Welcome to ehealthforum,
You can experience breakthrough bleeding while being on hormonal contraceptive pills. If the bleeding/spotting persists for more than 3-5 days, you should consider visiting your doctor/gynecologist for further evaluation to look for the underlying cause. Treatment as appropriate (based on examination findings and your investigation results) would be started to help you. Drink plenty of water. Take adequate rest. Consider being in regular follow-up and monitoring of your treating doctor/gynecologist and report any abnormal/new symptoms immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.